Vol. 4, No. 1, 1954

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Application of a theorem of Pólya to the solution of an infinite matrix equation

J. Copping

Vol. 4 (1954), No. 1, 21–28
Mathematical Subject Classification
Primary: 45.0X
Milestones
Received: 8 December 1952
Revised: 15 June 1953
Published: 1 March 1954
Authors
J. Copping